Notifications
Clear all

GH Problems!!! Need Some Help!!!


poppapump333
(@poppapump333)
Active Member
Joined: 7 months ago
Posts: 11
Topic starter  

I am pretty sure I have developed hypoglycemia from the use of GH. I experienced something like this months ago which landed me in the hospital for a couple of days. I have decided to discontinue GH permenently from my training regimin.

I would like to know if hypoglycemia will go away now since I am not using it anymore...any one with any experience???
How long before symptoms go away ( excessive sweating in the gym, nervousness, weakness, light headed, inability to concentrate)


Quote
Rottweiler
(@rottweiler)
New Member
Joined: 7 months ago
Posts: 2
 

GH induces transient resistance to the actions of insulin. In most people, this action of GH increases circulating levels of insulin but not of glucose. Patients with limited insulin reserve, can get glucose intolerance. Several instances of pancreatitis associated with GH therapy have been reported. The precise cause for this complication in GH treatment is uncertain.


ReplyQuote
BacardiSlang
(@bacardislang)
Estimable Member
Joined: 7 months ago
Posts: 169
 

Thats why the use of Insulin is recommended while using GH.

Just keep eating solid Carb meals. It will pass once your blood sugar becomes stable again. Right now, your body is shifting between high and low blood sugar. Very common, dont worry.


ReplyQuote
Rottweiler
(@rottweiler)
New Member
Joined: 7 months ago
Posts: 2
 

It's always sensible when using GH to have your IGF-1 levels monitored. As excess IGF-1 can also cause hypoglycemia.


ReplyQuote
poppapump333
(@poppapump333)
Active Member
Joined: 7 months ago
Posts: 11
Topic starter  

Well I guess you live and you learn....i used insulin the first time i used gh for a while but i noticed that i was starting to pack on some junk in the trunk...a little xtra bodyfat so i discontiniued it... i was using 10 iu gh every other day, which according to my buds is not that much ...maybe i am just sensitive to it...as long as it goes away though now that i am off it...thanks all for your responses...any additional info on the subject is appreciated brothers!!


ReplyQuote
Share: